Open Access System for Information Sharing

Login Library

 

Article
Cited 9 time in webofscience Cited 0 time in scopus
Metadata Downloads

Stability computation via Grobner basis

Title
Stability computation via Grobner basis
Authors
Hassett, BHyeon, DLee, Y
POSTECH Authors
Hyeon, D
Date Issued
Jan-2010
Publisher
대한수학회
Keywords
geometric invariant theory; Grobner basis; moduli of curves; MODULI SPACE; CURVES; POLYTOPES
URI
http://oasis.postech.ac.kr/handle/2014.oak/25729
ISSN
0304-9914
Article Type
Article
Citation
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol. 47, no. 1, page. 41 - 62, 2010-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 DONGHOON, HYEON
Dept of Mathematics
Read more

Views & Downloads

Browse